Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the treatment for my bilirubin level which is fluctuating ?

i have a jaundice before 10 days at that time my total billirubin is 12 (d-10 &i-2)and sgpt is 381after three days again my billirubin is 10 (d-8&i-2)and sgpt 284,aftre 5 days i had total billirubin was 15(d-12&i-3)so what is the plan of treatment?i have taking a sorbilene,duphalac,digene,hepamerz,supradyn, glucose powder.
Asked On : Wed, 3 Aug 2011
Answers:  2 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sports Medicine Specialist 's  Response
Hi, Ashish,
I think you require thorough investigations as your bilirubin is much higher and sgpt in comparison not that much raised.
Find out whether there is any obstruction to the billiary passage?
Consult your Family Physician, he will guide you more regarding the investigations and line of treatment.
Answered: Wed, 3 Aug 2011
I find this answer helpful
Gastroenterologist, Surgical Dr. Tapan Shah's  Response
jaundice is not a disease, its a symptoms ( a kindda complaint). well diseases is yet to be found. to find the cause of jaundice one needs few investigations as your direct billirubin is higher, it could be classified as cholestatic jaundice and there are still numerous causes for it, yes the commonest would be viral hepatitis. but for sure just that investigations cant tell you the complete story. moreover your examination is also must to see if there is other organs that are enlarged like spleen.
also the color of your stool and any other skin or peripheral changes. even we have no idea of your age.
so to give u an appropriate advice its a bit vague thing to do and not a ethical thing to do
Answered: Wed, 3 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor